# SDR FDEA201212264383

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 65,747 hours, 14,899 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NBA6045501
- Part serial: 00165R06740031
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD OUTSIDE PANEL SHATTERED AT FL390.  REPLACED WINSHIELD. TORQUED ALL SCREWS PER TIGHTENING SEQUENCE. OPS. CHECK WINDOW HEAT IAW AMM 56-11-01-4-1
